Jump to content
CrazyBoards.org

Lapis.Lazuli

Member
  • Content Count

    135
  • Joined

  • Last visited

About Lapis.Lazuli

  • Rank
    Member

Recent Profile Visitors

400 profile views
  1. @mikl_pls I'm glad to hear that you're on an upward slope!! It must feel good and I sure hope I can get there someday too But yes, I do understand needing to switch from Abilify because of the excessive spending. Many years ago, I was put on the max dose of an SSRI + the lowest dose of Abilify and it caused me to do the same thing. I was told I was having a manic episode. But that it was drug-induced by the medication. The spending and excessive shopping went away after getting off the Abilify. I'm on it again though but at a higher dose. It seems to cause some issues for me that seem to mimic manic symptoms. When I was on 30 mg at one point, I started sleeping with numerous strangers that I was meeting on a dating app (I wasn't in a relationship at the time). Once off the Abilify, I went back to "normal" and had no desire to sleep with strangers. I'm trying to give Abilify another chance at 10 mg per day right now but I might have to come off of it. My Pdoc keeps bringing up Latuda and Geodon which I told him were a definite NO for me. Latuda caused the most extreme akathisia I have ever experienced. Geodon causes panic attacks for some reason. I'm not sure how to address my psychosis right now. My diagnosis switches between the 2 in my signature and I can't seem to get a clear answer from anyone on what it actually is. The treatment may be similar but with MDD with psychosis you don't have to stay on an AP or AAP once the psychosis remits. But AFAIK, I haven't been mood-episode free or psychosis-free in years now.
  2. Sorry, I meant IF your current meds are working well enough. But they did mention that their Pdoc thought Abilify was causing their impulsive spending and that would be a good reason to switch.
  3. Okay, and sorry if I sounded rude. I was just concerned. It seems like you switch meds quite a lot. I had heard that once you are stable on a med or cocktail of meds that you should stay on them for AT LEAST one year to try to fully stabilize before switching or coming off of them. I've also been told that our brains really don't like changes in their chemicals too often and can actually be detrimental switching meds around all the time. (I used to be someone who switched meds a lot too but I finally broke out of that cycle with the help of my very strict Pdoc). I used to be under the impression that medication was the only answer too. But changes have to come from within as well. Therapy can help with that. I don't know if you are already enrolled in therapy or not but it seems like it could be beneficial to you. I'm actually going to be starting therapy soon too. I realize that I have to change certain aspects of my mind as well as taking my medication to help the organic side of things. I'd like to talk to a therapist about facing my shadow self and how to integrate that into my conscious being. I've heard that can really help a person with their overall wellbeing.
  4. I thought you said Abilify is your "brain glue"? Just because they added a new indication for the med doesn't mean it's going to work any differently than when you tried it last time. I'd be really careful screwing with taking away a med you consider your brain glue...
  5. @dancesintherain I had to edit some stuff out of my post that you just replied to. Sorry about that. (stupid paranoia) I've been in an ambulance a few times. One of those times was when I was being transported to a psychiatric hospital from an ER. They strapped me down to the stretcher so I couldn't get up. But yeah, the hospitals I've been to... they always gave me the proper PRN med (between Zyprexa, Seroquel, Geodon in shot form, Ativan, Klonopin, or Xanax). Which was good to keep me calm throughout the ordeal. I couldn't imagine being brushed off like that! Being in the hospital is hard enough as it is. At least for me. I try my best to keep out of the hospital nowadays. Sometimes it feels like I can't hide my symptoms from my boyfriend or doctor though. But I always remember to never bring up the S word ever again.
  6. I didn't say you had BPD. I was just explaining what I had read about the relationship between Complex PTSD and BPD and why the hospital might have thought that. They present similarly is what I've read. But you are right, they should have given you a real PRN med to help ease your anxiety. I would have been livid actually! I've been diagnosed with regular PTSD numerous times but I don't feel like it fits my symptoms at all. I don't feel overly traumatized by what happened to me before, which were a handful of events throughout mostly adulthood. The main being when some people broke into my home while I was still home and held a gun to my head and robbed me.
  7. I've never heard of Lamictal as a PRN med. I thought it had to build up in your system to work at all. I did notice in your signature that it says "Complex PTSD". That isn't a diagnosis in the DSM V at all. But according to studies, it was a disorder that has the same symptoms as BPD. Maybe that's why the hospital said that? I'm not sure. But the standard treatment for BPD is usually therapy and not meds. But I think meds can help if you have co-morbid disorders. I don't really know though. Don't quote me on that because I am just re-iterating stuff I read online!
  8. I've been off and on various name brand meds... Vraylar… Rexulti… Trintellix... Latuda... and currently am taking brand name only Klonopin. I'm on disability and qualify for some programs that pay all my co-pays and co-insurance costs... I don't pay anything for my meds (including name brand ones).
  9. Feel like getting out and doing something. Nice and sunny out. I always feel like I'm "missing out on life" when it's nice out and I stay indoors.
  10. I've been on daily Klonopin for around 3 years or so now. I, too, would be non-functional without it. But the only way it works well for me is for me to take it throughout the day at specific intervals (used to be 3 times per day, now 2 times per day). All the initial side effects wore off after some time and I don't have any side effects that I know of anymore. It just keeps the Panic Disorder in check. If I miss a dose or 2, I end up with a huge panic attack and my vision starts to get really weird (objects, floors, and walls start to grow and shrink right in front of my eyes). I also have Lorazepam on board for those times where I become agitated by my anxiety/depression/psychosis or when the anxiety and panic try to break through the Klonopin barrier. I highly recommend Klonopin!
  11. When I have episodes of tachycardia and palpitations triggered by stress, 1 mg of Lorazepam will bring my heart rate back to normal (assuming my blood pressure too) within 30 minutes. It also slows my mind down back to normal. I have my benzos prescribed that way... one long-acting daily benzo and one short-acting PRN one. It works fantastically! Good idea
  12. Thank you. ❤️ I will let my Pdoc know of the situation.
  13. Thanks for your concern! I went back and re-read my post and removed it because it was embarrassing. I think I was a bit delirious from lack of sleep, lack of food/hydration, and had not taken my anxiety meds. Would it be possible for you to edit your post and edit out the part where you quoted me? I don't like reading what I wrote...
×
×
  • Create New...